# SDR REXA2012121001544

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 19,756 hours, 17,277 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ948
- Condition: Dented
- Location: Lt Wing
- Part time: 19,756 hours, 17,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP (P/N 601R14002-1, S/N SB/RJ/948) FOUND DENTED AT WS 60.  REPAIRED IAW SRM 57-52-00 REPAIR 3.
